MathSciNet Relay Station
MathSciNet bibliographic data
MR2225673 (2007c:52020) 52C10 (05D99)
Solymosi, József; Tóth, Csaba D. Distinct distances in homogeneous sets in Euclidean space. Discrete Comput. Geom. 35 (2006), no. 4, 537–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement